USP Electronic Research Repository

A review of Granja, A., Martinez, Ma. C.,and Rodriguez, C journal article: Real valuations on skew polynomial rings

Kauta, John S. (2015) A review of Granja, A., Martinez, Ma. C.,and Rodriguez, C journal article: Real valuations on skew polynomial rings. [Book Review or Scholarly Comment]

[img] PDF - Accepted Version
Restricted to Registered users only

Download (30Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of a journal article "Real valuations on skew polynomial rings" by Granja, A., Martinez, Ma. C.,and Rodriguez, C in Algebras and Representation Theory 17(2014), no. 5, 1413-1436.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 30 Apr 2015 11:28
    Last Modified: 09 Sep 2016 15:34
    URI: http://repository.usp.ac.fj/id/eprint/8220
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...